# SDR IXXA20250428020

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 109,234 hours, 21,997 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 251T43101
- Part serial: 0290
- Condition: Faulted
- Location: Autopilot
- Part time: 109,234 hours, 21,997 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

AUTO PILOT DISCONNECTED ON DESCENT, AFTER 3RD TIME HAND FLEW AIRPLANE NOTICED A/C WOULD NOT TRIM. NO EICAS MESSAGES.COMPLETED STAB TRIM CHECKLIST. UNABLE TO GET STAB TRIM TO MOVE AND FROZEN AT 3.5 UNITS. DIVERSION TO PHNL WITH AN EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, THE AIRCRAFT WAS GROUNDED FOR MAINTENANCE.  FOLLOWING INSPECTIONS, EVIDENCE OF WEAR ON THE JACK SCREW ASSEMBLY AND SUSPECT BAD ROLLERS IN GIMBAL ASSEMBLY. STAB TRIM BALL SCREW ACTUATOR REMOVED AND REPLACED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 27-41-10. OPERATIONAL AND LEAK CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
